RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2007, Volume 198, Number 11, Pages 3–20 (Mi msb1437)  

This article is cited in 5 scientific papers (total in 5 papers)

Informativeness of all the linear functionals in the recovery of functions in the classes $H_p^\omega$

Sh. U. Azhgaliev, N. Temirgaliev

L. N. Gumilev Eurasian National University

Abstract: The informativeness of all the linear functionals in the recovery of functions in the classes $H_p^\omega$ is investigated. The optimal recovery orders of functions in $H_p^\omega$ are found. These are completely determined by embedding theorems, similarly to the case of function classes with smoothness described in terms of numerical parameters.
Bibliography: 28 titles.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/sm1437

Full text: PDF file (539 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2007, 198:11, 1535–1551

Bibliographic databases:

UDC: 517.5
MSC: Primary 41A46; Secondary 46E35
Received: 14.11.2005 and 04.05.2007

Citation: Sh. U. Azhgaliev, N. Temirgaliev, “Informativeness of all the linear functionals in the recovery of functions in the classes $H_p^\omega$”, Mat. Sb., 198:11 (2007), 3–20; Sb. Math., 198:11 (2007), 1535–1551

Citation in format AMSBIB
\Bibitem{AzhTem07}
\by Sh.~U.~Azhgaliev, N.~Temirgaliev
\paper Informativeness of all the linear functionals in the recovery of
functions in the classes $H_p^\omega$
\jour Mat. Sb.
\yr 2007
\vol 198
\issue 11
\pages 3--20
\mathnet{http://mi.mathnet.ru/msb1437}
\crossref{https://doi.org/10.4213/sm1437}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374382}
\zmath{https://zbmath.org/?q=an:1138.41009}
\elib{http://elibrary.ru/item.asp?id=9578641}
\transl
\jour Sb. Math.
\yr 2007
\vol 198
\issue 11
\pages 1535--1551
\crossref{https://doi.org/10.1070/SM2007v198n11ABEH003895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253636300001}
\elib{http://elibrary.ru/item.asp?id=13761344}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-40749151513}


Linking options:
  • http://mi.mathnet.ru/eng/msb1437
  • https://doi.org/10.4213/sm1437
  • http://mi.mathnet.ru/eng/msb/v198/i11/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Zh. Ibatulin, N. Temirgaliev, “On the informative power of all possible linear functionals for the discretization of solutions of the Klein-Gordon equation in the metric of $L^{2,\infty}$”, Differ. Equ., 44:4 (2008), 510–526  crossref  mathscinet  zmath  zmath  isi  elib  scopus
    2. B. V. Simonov, S. Yu. Tikhonov, “Embedding theorems in constructive approximation”, Sb. Math., 199:9 (2008), 1367–1407  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. N. Temirgaliev, S. S. Kudaibergenov, A. A. Shomanova, “Applications of Smolyak quadrature formulas to the numerical integration of Fourier coefficients and in function recovery problems”, Russian Math. (Iz. VUZ), 54:3 (2010), 45–62  mathnet  crossref  mathscinet  elib
    4. Sh. K. Abikenova, N. Temirgaliev, “On the sharp order of informativeness of all possible linear functionals in the discretization of solutions of the wave equation”, Differ. Equ., 46:8 (2010), 1211–1214  crossref  mathscinet  zmath  isi  elib  scopus
    5. N. Temirgaliev, K. E. Sherniyazov, M. E. Berikhanova, “Exact Orders of Computational (Numerical) Diameters in Problems of Reconstructing Functions and Sampling Solutions of the Klein–Gordon Equation from Fourier Coefficients”, Proc. Steklov Inst. Math., 282, suppl. 1 (2013), S165–S191  mathnet  crossref  crossref  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:524
    Full text:177
    References:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020